# SDR SWAA2023050119835

- Difficulty date: March 22, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO COMPARTMENT L/H FLOOR SUPPORT Z CHANNEL AROUND FASTENER HOLE @ S-25L STA 500A+7' WL 156 MKD DOT<[01] VERIFIED STEP 5
